# SDR SWI2023F00244

- Difficulty date: July 30, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 20,757 hours, 11,784 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT OUTBOARD SEAT TRACK SECTION FR 19-21 HAS GOUGES FR 21.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED LH OUTBD FWD SEAT TRACK FR 19-21 WITH NEW REF. SRM 51-40-08. REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
